# SDR DALA2021080204329

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 43,597 hours, 37,294 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND LEFT SIDE OF VERTICAL, FIFTH HOLE DOWN FROM SPLICE (MARKED). CRACK COMMON TO SKIN OVERSIZED AND BUSHED AS PER PRI 592770-14AD REV. O AND 1. FINAL ERA 592770-14AD REV. O MATCHES PRI 5922770-14AD REV. O AND 1. (LP #1892249)
